Alert archive / Georgia / Winter Storm Warnings in 2013
Winter Storm Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this winter storm warning at Mar 6, 2013, 8:56 AM EST for 9 counties in Georgia. It was in force for 4 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 6, 2013, 8:56 AM EST (13:56 UTC)
- Expired
- Mar 6, 2013, 1:13 PM EST
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 152 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 9:30 AM EST | SNOW 1.5 | Blairsville, GA | |
| Mar 6, 9:45 AM EST | SNOW 1 | Blue Ridge, GA | |
| Mar 6, 9:45 AM EST | HEAVY SNOW 2.5 | Cohutta Wilderness, GA | |
| Mar 6, 10:00 AM EST | SNOW 1 | Dawsonville, GA | |
| Mar 6, 10:15 AM EST | HEAVY SNOW 3 | Amicalola Falls State P, GA | THE LODGE AT AMICALOLA FALLS STATE PARK REPORTS BETWEEN 2-3 INCHES ACCUMULATION. |
| Mar 6, 10:15 AM EST | HEAVY SNOW 3 | Vogel State Park, GA | VOGEL STATE PARK REPORTS AROUND AN INCH ACCUMULATION IN THE WOODS...BETWEEN 2-3 INCHES IN OPEN AREAS...AND NOTHING ON THE ROADS. |
| Mar 6, 12:00 PM EST | SNOW 2 | Fort Mountain State Par, GA | FORT MOUNTAIN STATE PARK REPORTS TOTAL OF TWO INCHES OF SNOW ACCUMULATION. |
| Mar 6, 12:10 PM EST | SNOW 1.5 | 5 E Hiawassee, GA | LAUREL MOUNTAIN CABINS REPORTED 1.5 INCHES OF SNOW. |
| Mar 6, 12:15 PM EST | SNOW 0 | Cleveland, GA | PUBLIC REPORTED A DUSTING/TRACE OF SNOW IN CLEVELAND, GA. |
| Mar 6, 12:15 PM EST | SNOW 1.5 | 4 E Hiawassee, GA | HENSON COVE B AND B REPORTED 1.5 INCHES OF SNOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
460 WWUS42 KFFC 061356 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 856 AM EST WED MAR 6 2013 GAZ005>009-013>016-062200- /O.UPG.KFFC.WW.Y.0005.000000T0000Z-130306T1800Z/ /O.NEW.KFFC.WS.W.0004.130306T1356Z-130307T0000Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 856 AM EST WED MAR 6 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...PORTIONS OF NORTHEAST GEORGIA...GENERALLY ABOVE 1500 FEET. * HAZARD TYPES...HEAVY SNOW AND PATCHY BLACK ICE. * ACCUMULATIONS...GENERALLY 2-3 INCHES OF SNOW...WITH ISOLATED AMOUNTS UP TO 5 INCHES AT ELEVATIONS ABOVE 2500 FEET. * TIMING...THROUGH WEDNESDAY MORNING. * IMPACTS...HAZARDOUS ROAD CONDITIONS. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
1 follow-up statement
087 WWUS42 KFFC 061813 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 113 PM EST WED MAR 6 2013 ...ACCUMULATING SNOWFALL ENDING ACROSS FAR NORTH GEORGIA... GAZ005>009-013>016-061915- /O.CAN.KFFC.WS.W.0004.000000T0000Z-130307T0000Z/ MURRAY-FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 113 PM EST WED MAR 6 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE WINTER STORM WARNING. THE UPPER-LEVEL LOW THAT BROUGHT SNOW SHOWERS TO NORTH GEORGIA OVERNIGHT AND THIS MORNING CONTINUES TO MOVE AWAY FROM THE REGION LEAVING ONLY SCATTERED FLURRIES ACROSS THE FAR NORTH FOR THE REMAINDER OF THE AFTERNOON INTO THIS EVENING. NO ADDITIONAL SIGNIFICANT ACCUMULATIONS OF SNOW ARE EXPECTED. TEMPERATURES WILL STRUGGLE TO CLIMB INTO THE MID TO UPPER 30S ACROSS MUCH OF THIS AREA DURING THE REMAINDER OF THIS AFTERNOON AND WILL QUICKLY FALL BACK TO BELOW FREEZING THIS EVENING. ANY ROADS THAT ARE WET OR SLUSHY FROM THE EARLIER SNOWFALL WILL SEE ICY SPOTS DEVELOPING OVERNIGHT INTO THURSDAY MORNING. MOTORISTS ARE URGED TO USE EXTREME CAUTION ACROSS THIS AREA THROUGH MID-MORNING THURSDAY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this winter storm warning went out at Mar 6, 8:26 AM EST, 30 minutes earlier.
Area forecast discussion, Mar 6, 8:26 AM EST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 826 AM EST WED MAR 6 2013 .UPDATE... HAVE GONE THROUGH AND MADE SEVERAL UPDATES TO THE GRIDS THIS MORNING TO ACCOUNT FOR TRENDS. USUALLY IN THESE CASES WE ARE SEEING THE WRAPAROUND FROM THE UPPER LOW BEGIN TO LIFT OUT... BUT AS PER WATER VAPOR AND VIS SATELLITE TRENDS...THE SYSTEM IS ACTUALLY STILL DIGGING SOME. AS A RESULT...SEEING MORE CLOUDS THAN ORIGINALLY EXPECTED...AND SEEING QUITE A FEW FLURRIES IN NORTH GEORGIA SO ADJUSTED WORDING TO FLURRIES THIS MORNING AND SPRINKLES OR FLURRIES THIS AFTERNOON. AS A RESULT...HAD TO ADJUST TEMPERATURE TRENDS AND ENDED UP LOWERING MAX TEMPS ESPECIALLY ACROSS NORTH GEORGIA. MAY NEED TO REEVALUATE THE ENDING TIME OF THE ADVISORY AND PERHAPS LINGER IT PAST 18Z BUT WILL CONTINUE TO EVALUATE THROUGH THE MORNING. TDP && .PREV DISCUSSION... /ISSUED 645 AM EST WED MAR 6 2013/ SHORT TERM /TODAY THROUGH THURSDAY/... STRONG UPPER LOW DEEPENING OVER THE SOUTHERN APPALACHIANS THIS MORNING...THEN MOVING OFF THE MID ATLANTIC COAST THIS AFTERNOON AND EVENING. EXPECT WRAP AROUND CLOUDS TO CONTINUE TO CIRCULATE SOUTHWARD INTO GEORGIA THIS MORNING. COLD CORE UPPER SYSTEM SHOULD PRODUCE SNOW SHOWERS THROUGH MID MORNING MAINLY NORTH OF ATLANTA TO ATHENS. WILL CONTINUE WITH THE ADVISORY AREA AND HAVE ISSUED AN SPS TO INCLUDE AREAS THAT RECEIVED A DUSTING ALREADY THIS MORNING. HAVE TAKEN POPS OUT AFTER 18Z HOWEVER SOME CLOUDS MAY LINGER OVER THE EXTREME NORTHERN COUNTIES. RIDGING DOMINATES THE STATE TONIGHT THROUGH THURSDAY WITH A DRY NORTHWEST FLOW. TIGHT GRADIENT AROUND DEPARTING UPPER LOW WILL KEEP GUSTY NORTHWEST WINDS OVER THE CWA THROUGH THE DAY...DIMINISHING BY 00Z. WILL CONTINUE WITH WIND ADVISORY. HAVE TWEAKED TEMPERATURES TODAY TOWARD THE SOMEWHAT COOLER MET...OTHERWISE A BLEND. 41 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE DOMINATES THROUGH THE FIRST HALF OF THE EXTENDED ALLOWING FOR DRY WEATHER THROUGH SUNDAY. RIDGING ALOFT BUILDING IN FOR THE WEEKEND WILL HELP OUR MAX TEMPERATURES TO MAKE IT BACK INTO THE 60S WITH A FEW SITES REACHING THE LOWER 70S ACROSS CENTRAL GEORGIA. THIS WILL PUT US NEAR CLIMO FOR THE WEEKEND IN REGARDS TO HIGHS. NEXT CHANCE OF RAIN IN THE EXTENDED ISNT UNTIL EARLY NEXT WEEK. STILL SOME TIMING DIFFERENCES BETWEEN THE GFS AND ECMWF BUT ARE IN BETTER AGREEMENT THAN BEFORE. HAVE GONE WITH THE FASTER GFS SOLUTION WHICH DRAGS A FRONT THROUGH THE CWA ON MONDAY. WITH MUCAPE VALUES AROUND 300 J/KG HAVE GONE AHEAD AND INTRODUCED THUNDER INTO THE GRIDS FOR MONDAY. 11 AVIATION... 12Z UPDATE... STRONG WINDS THE MAIN ISSUED FOR THE DAY. WEST TO NORTHWEST WINDS 15 TO 20KT GUSTING TO 30 TO 35KT CAN BE EXPECTED THROUGH THE DAY. WINDS SHOULD DIMINISH 22Z TO 00Z WITH GUSTS ENDING. STRATUS SHOULD SPREAD INTO THE TAF SITES WITH CSG AND MCN ON SOUTHERN EDGE. EXPECT CEILING HEIGHTS BKN TO OVC035 TO 040. CLOUDS SHOULD SCATTER AFTER 00Z. LIGHT SNOW EXPECTED MAINLY NORTH OF THE TERMINAL SITES THIS MORNING. //ATL CONFIDENCE...12Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS...EXCEPT MEDIUM ON TIMING OF CLEARING LATER TODAY. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 30 60 33 / 5 0 0 0 ATLANTA 47 31 56 37 / 10 0 0 0 BLAIRSVILLE 40 28 53 29 / 90 10 0 0 CARTERSVILLE 47 30 56 29 / 20 0 0 0 COLUMBUS 52 33 60 38 / 0 0 0 0 GAINESVILLE 45 31 56 35 / 20 0 0 0 MACON 52 31 61 34 / 0 0 0 0 ROME 47 30 57 30 / 20 0 0 0 PEACHTREE CITY 48 28 58 30 / 5 0 0 0 VIDALIA 55 36 61 37 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY... PICKENS...TOWNS...UNION...WHITE. && SHORT TERM...ATWELL LONG TERM....ATWELL AVIATION...ATWELL
Hazardous weather outlook, Mar 6, 4:57 AM EST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 AM EST WED MAR 6 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 457 AM EST WED MAR 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...CHANCE OF ACCUMULATING SNOW ACROSS FAR NORTH GEORGIA CONTINUES THROUGH THIS MORNING... ...WINDY CONDITIONS ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT... WEATHER HAZARDS EXPECTED... SNOW SHOWERS WILL CONTINUE TO BE POSSIBLE ACROSS FAR NORTH GEORGIA THROUGH THIS MORNING. IN GENERAL...A HALF OF AN INCH TO AN INCH OF SNOWFALL ACCUMULATION IS POSSIBLE NORTH OF A LINE FROM CHATSWORTH TO JASPER... DAWSONVILLE...DAHLONEGA AND CLEVELAND...WITH UP TO 2 INCHES AT THE HIGHEST ELEVATIONS OF THE NORTHEAST GEORGIA MOUNTAINS. A HALF INCH OR LESS OF SNOW IS POSSIBLE NORTH OF A LINE FROM ROME TO GAINESVILLE. STRONG AND GUSTY WINDS ARE POSSIBLE THROUGH TONIGHT. DISCUSSION... A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE REGION WILL ALLOW WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH TO CONTINUE THROUGH TONIGHT. WINDS THIS STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. PLEASE SEE OUR WIND ADVISORY /NPWFFC/ FOR MORE DETAILS. WRAP AROUND MOISTURE FROM THE EXITING LOW PRESSURE SYSTEM...IN ADDITION TO THE COLD TEMPERATURES IN PLACE HAVE ALLOWED FOR LIGHT SNOW ACROSS NORTH GEORGIA. ALTHOUGH A BAND OF LIGHT SNOW HAS MADE IT INTO NORTHERN CENTRAL GEORGIA...THIS AREA IS DISSIPATING AND IN THE MEANTIME WILL TRANSITION TO RAIN. THUS...ADDITIONAL SNOWFALL SHOULD MAINLY BE CONFINED TO A LINE FROM ROME TO GAINESVILLE. FLURRIES OR LIGHT SNOW WILL BE POSSIBLE THROUGH THE MORNING BUT DIMINISH BEFORE THE AFTERNOON. WITH FREEZING TEMPERATURES ACROSS THE FAR NORTH THIS MORNING...ALONG WITH WET ROADWAYS...SOME ROADS MAY BE SLICK AND DANGEROUS THROUGH THE MORNING. PLEASE SEE OUR WINTER WEATHER ADVISORY /WSWFFC/ AND SPECIAL WEATHER STATEMENT /SPSFFC/ FOR MORE DETAILS IN THE NORTHEAST AND NORTHWEST...RESPECTIVELY. FREEZING TEMPERATURES ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TONIGHT AND A FREEZE WARNING WILL LIKELY NEED TO BE ISSUED LATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... DISCUSSION... A FREEZE WARNING MAY BE NEEDED FOR PORTIONS OF NORTH GEORGIA THURSDAY NIGHT. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH NORTH AND CENTRAL GEORGIA ON MONDAY. ALTHOUGH INSTABILITY IS SOMEWHAT LIMITED AT THIS TIME...ISOLATED THUNDERSTORMS WITH THIS SYSTEM ARE STILL POSSIBLE. CONFIDENCE IS LOW ON THE TIMING OF THIS SYSTEM DUE TO MODEL DIFFERENCES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT SNOW AMOUNT REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 6, 3:37 AM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 AM EST WED MAR 6 2013 GAZ021>025-027-030>039-041>060-066>071-061200- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE- 337 AM EST WED MAR 6 2013 A BAND OF LIGHT SNOW WAS MOVING ACROSS PORTIONS OF NORTH GEORGIA AND WILL CONTINUE SOUTH AND EAST INTO THE NORTHERN PORTIONS OF CENTRAL GEORGIA. IN THIS BAND...THE SNOW IS FALLING QUICKLY...BUT WILL LAST FOR ONLY A SHORT PERIOD OF TIME. THIS WILL HELP TO KEEP THE SNOW FROM ACCUMULATING. IN THE AREAS THAT ARE IN THE SNOW LONGER...A DUSTING OF SNOW IS POSSIBLE. THE STRONG WINDS ACROSS THE AREA WILL HELP TO DRY ANY WET SPOTS ON THE PAVEMENT. AFTER THIS BAND OF SNOW MOVES THROUGH THE AREA...ANY ADDITIONAL LIGHT SNOW WILL BE VERY ISOLATED AND LIMITED TO NORTH GEORGIA. GAZ001>004-011-012-019-020-061200- DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-FLOYD-BARTOW- 337 AM EST WED MAR 6 2013 A BAND OF SNOW MOVED THROUGH OVERNIGHT ALLOWING FOR A DUSTING IN ISOLATED AREAS ACROSS NORTHWEST GEORGIA. ADDITIONAL LIGHT SNOWFALL IS POSSIBLE THROUGH MID MORNING. SNOWFALL ACCUMULATIONS WILL GENERALLY BE LIMITED TO AROUND A TENTH OF AN INCH...HOWEVER THE HIGHER ELEVATIONS COULD RECEIVE UP TO A HALF AN INCH. SLICK SPOTS ON ROADWAYS WILL BE POSSIBLE THIS MORNING.
Local storm report, Mar 6, 5:10 AM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 AM EST WED MAR 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM SNOW HIAWASSEE 34.95N 83.76W
03/05/2013 E0.5 INCH TOWNS GA 911 CALL CENTER
THE 911 CALL CENTER IN TOWNS COUNTY REPORTED THAT AS OF 3
AM ON MARCH 6...A HALF INCH OF SNOW HAD FALLEN.
&&
JLFSpecial weather statement, Mar 6, 6:42 AM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 AM EST WED MAR 6 2013 GAZ001>004-011-012-019>021-061500- DADE-WALKER-CATOOSA-WHITFIELD-CHATTOOGA-GORDON-FLOYD-BARTOW- CHEROKEE- 642 AM EST WED MAR 6 2013 ...PATCHY SLICK SPOTS ON ROADS POSSIBLE THIS MORNING... WITH LIGHT SNOWFALL ACROSS PORTIONS OF NORTHWEST GEORGIA LAST NIGHT...IN ADDITION TO FREEZING TEMPERATURES...PATCHY SLICK SPOTS ON ROADWAYS WILL BE POSSIBLE THIS MORNING. DRIVERS ARE URGED TO USE CAUTION. LIGHT SNOW SHOWERS WILL BE POSSIBLE THROUGH THE MORNING HOWEVER ACCUMULATION SHOULD BE LIMITED. BETWEEN LAST NIGHT AND THIS MORNING...A TOTAL OF A HALF INCH IS POSSIBLE GENERALLY NORTH AND WEST OF A SUMMERVILLE TO DALTON LINE. SOUTH AND EAST OF THIS LINE A DUSTING IS POSSIBLE.
Local storm report, Mar 6, 8:33 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 AM EST WED MAR 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 8 E DANIELSVILLE 34.12N 83.08W
03/05/2013 MADISON GA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN JUST EAST OF DANIELSVILLE.
&&
DEESELocal storm report, Mar 6, 8:40 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 AM EST WED MAR 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 1 ENE OAKLAND 32.47N 84.52W
03/05/2013 MARION GA 911 CALL CENTER
MARION COUNTY 911 RELAYED A REPORT OF A TREE DOWN ON
WOODY STUBBS ROAD.
&&
AGIBBSLocal storm report, Mar 6, 8:47 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 AM EST WED MAR 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 10 N DAHLONEGA 34.68N 83.98W
03/05/2013 LUMPKIN GA 911 CALL CENTER
SEVERAL TREES WERE REPORTED DOWN IN LUMPKIN COUNTY.
&&
DEESEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:06 PM EST | Special Weather Statement | FFC | Glascock, Jefferson | 24 min |
| Mar 5, 7:17 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Washington | 28 min |
| Mar 5, 7:24 PM EST | Special Weather Statement | FFC | Dodge, Laurens, Wheeler | 36 min |
| Mar 5, 7:42 PM EST | Special Weather Statement | FFC | Emanuel | 33 min |
| Mar 5, 8:12 PM EST | Special Weather Statement | FFC | Emanuel | 18 min |
| Mar 6, 2:07 PM EST | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 19 hr |
Nearby
Winter Storm Warnings in Georgia, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.